Journal articles on the topic 'Martingale Sequence'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'Martingale Sequence.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Jones, Martin L. "A note on dilations and martingales." International Journal of Mathematics and Mathematical Sciences 16, no. 4 (1993): 825–27. http://dx.doi.org/10.1155/s016117129300105x.
Full textPARCET, JAVIER, and NARCISSE RANDRIANANTOANINA. "GUNDY'S DECOMPOSITION FOR NON-COMMUTATIVE MARTINGALES AND APPLICATIONS." Proceedings of the London Mathematical Society 93, no. 1 (2006): 227–52. http://dx.doi.org/10.1017/s0024611506015863.
Full textEL MACHKOURI, MOHAMED, and DALIBOR VOLNÝ. "ON THE CENTRAL AND LOCAL LIMIT THEOREM FOR MARTINGALE DIFFERENCE SEQUENCES." Stochastics and Dynamics 04, no. 02 (2004): 153–73. http://dx.doi.org/10.1142/s021949370400105x.
Full textDai, Hongshuai, Tien-Chung Hu, and June-Yung Lee. "Operator Fractional Brownian Motion and Martingale Differences." Abstract and Applied Analysis 2014 (2014): 1–8. http://dx.doi.org/10.1155/2014/791537.
Full textWang, Xuejun, Shuhe Hu, Wenzhi Yang, and Xinghui Wang. "Convergence Rates in the Strong Law of Large Numbers for Martingale Difference Sequences." Abstract and Applied Analysis 2012 (2012): 1–13. http://dx.doi.org/10.1155/2012/572493.
Full textPhillips, P. C. B. "Weak Convergence of Sample Covariance Matrices to Stochastic Integrals Via Martingale Approximations." Econometric Theory 4, no. 3 (1988): 528–33. http://dx.doi.org/10.1017/s026646660001344x.
Full textJena, Bidu Bhusan, and Susanta Kumar Paikray. "A certain class of statistical convergence of martingale sequences and its applications to Korovkin-type approximation." Annals of the University of Craiova, Mathematics and Computer Science Series 49, no. 1 (2022): 146–57. http://dx.doi.org/10.52846/ami.v49i1.1523.
Full textLynch, James D. "The Galton-Watson process revisited: some martingale relationships and applications." Journal of Applied Probability 37, no. 02 (2000): 322–28. http://dx.doi.org/10.1017/s0021900200015540.
Full textYurachkivsky, Andriy. "Convergence of Locally Square Integrable Martingales to a Continuous Local Martingale." Journal of Probability and Statistics 2011 (2011): 1–34. http://dx.doi.org/10.1155/2011/580292.
Full textLynch, James D. "The Galton-Watson process revisited: some martingale relationships and applications." Journal of Applied Probability 37, no. 2 (2000): 322–28. http://dx.doi.org/10.1239/jap/1014842539.
Full textDai, Liang, and Mohamed-Rafik Bouguelia. "Testing Exchangeability With Martingale for Change-Point Detection." International Journal of Ambient Computing and Intelligence 12, no. 2 (2021): 1–20. http://dx.doi.org/10.4018/ijaci.2021040101.
Full textSzékely, B., and T. Szabados. "Strong approximation of continuous local martingales by simple random walks." Studia Scientiarum Mathematicarum Hungarica 41, no. 1 (2004): 101–26. http://dx.doi.org/10.1556/012.2004.41.1.6.
Full textResnick, Sidney I., and Gennady Samorodnitsky. "Asymptotic normality of degree counts in a preferential attachment model." Advances in Applied Probability 48, A (2016): 283–99. http://dx.doi.org/10.1017/apr.2016.56.
Full textHao, Shunli. "Convergence Rates in the Law of Large Numbers for Arrays of Banach Valued Martingale Differences." Abstract and Applied Analysis 2013 (2013): 1–26. http://dx.doi.org/10.1155/2013/715054.
Full textOulghazi, Hamid, and Fatima Ezzaki. "Strong Law of Large Numbers of Pettis-Integrable Multifunctions." Journal of Mathematics 2019 (April 15, 2019): 1–7. http://dx.doi.org/10.1155/2019/9456167.
Full textRosalsky, Andrew, and Andrei I. Volodin. "On Convergence of Series of Random Elements via Maximal Moment Relations with Applications to Martingale Convergence and to Convergence of Series with p-Orthogonal Summands." gmj 8, no. 2 (2001): 377–88. http://dx.doi.org/10.1515/gmj.2001.377.
Full textChen, Ying-Xia, Shui-Li Zhang, and Fu-Qiang Ma. "On the complete convergence for martingale difference sequence." Communications in Statistics - Theory and Methods 46, no. 15 (2017): 7603–11. http://dx.doi.org/10.1080/03610926.2016.1157188.
Full textChao, Chern-Ching, Yi-Liang Chen, and Wei-Hou Cheng. "The asymptotic joint normality of the numbers of upper records, lower records and inversions in a random sequence." Journal of Applied Probability 40, no. 1 (2003): 257–63. http://dx.doi.org/10.1239/jap/1044476839.
Full textChao, Chern-Ching, Yi-Liang Chen, and Wei-Hou Cheng. "The asymptotic joint normality of the numbers of upper records, lower records and inversions in a random sequence." Journal of Applied Probability 40, no. 01 (2003): 257–63. http://dx.doi.org/10.1017/s0021900200022385.
Full textCiach, L. J., R. Jajte, and A. Paszkiewicz. "On the almost sure approximation of self-adjoint operators in L2 (0, 1)." Mathematical Proceedings of the Cambridge Philosophical Society 119, no. 3 (1996): 537–43. http://dx.doi.org/10.1017/s0305004100074399.
Full textAihua, Fan, Wang Zhongzhi, and Ding Fangqing. "Some limit theorems of runs to the continuous‐valued sequence." Kybernetes 37, no. 9/10 (2008): 1279–86. http://dx.doi.org/10.1108/03684920810907562.
Full textSato, Hiroshi. "Convergence of sum product of a martingale difference sequence." Hiroshima Mathematical Journal 18, no. 1 (1988): 69–72. http://dx.doi.org/10.32917/hmj/1206129861.
Full textHitczenko, Paweł. "Domination inequality for martingale transforms of a Rademacher sequence." Israel Journal of Mathematics 84, no. 1-2 (1993): 161–78. http://dx.doi.org/10.1007/bf02761698.
Full textPeng, Jiangyan, and Qiying Wang. "WEAK CONVERGENCE TO STOCHASTIC INTEGRALS UNDER PRIMITIVE CONDITIONS IN NONLINEAR ECONOMETRIC MODELS." Econometric Theory 34, no. 5 (2017): 1132–57. http://dx.doi.org/10.1017/s0266466617000408.
Full textHuang, Dawei, and N. M. Spencer. "On a random vibration model." Journal of Applied Probability 33, no. 4 (1996): 1141–58. http://dx.doi.org/10.2307/3214992.
Full textHuang, Dawei, and N. M. Spencer. "On a random vibration model." Journal of Applied Probability 33, no. 04 (1996): 1141–58. http://dx.doi.org/10.1017/s0021900200100543.
Full textPELIGRAD, MAGDA, and COSTEL PELIGRAD. "ON THE INVARIANCE PRINCIPLE UNDER MARTINGALE APPROXIMATION." Stochastics and Dynamics 11, no. 01 (2011): 95–105. http://dx.doi.org/10.1142/s0219493711003188.
Full textPfeifer, Dietmar, and Ursula Heller. "A martingale characterization of mixed Poisson processes." Journal of Applied Probability 24, no. 1 (1987): 246–51. http://dx.doi.org/10.2307/3214076.
Full textPfeifer, Dietmar, and Ursula Heller. "A martingale characterization of mixed Poisson processes." Journal of Applied Probability 24, no. 01 (1987): 246–51. http://dx.doi.org/10.1017/s0021900200030783.
Full textGiraudo, Davide. "Deviation inequalities for Banach space valued martingales differences sequences and random fields." ESAIM: Probability and Statistics 23 (2019): 922–46. http://dx.doi.org/10.1051/ps/2019016.
Full textSun, Xichao, and Ronglong Cheng. "A Weak Convergence to Hermite Process by Martingale Differences." Advances in Mathematical Physics 2014 (2014): 1–10. http://dx.doi.org/10.1155/2014/307819.
Full textCox, David C., and Robert P. Kertz. "Common strict character of some sharp infinite-sequence martingale inequalities." Stochastic Processes and their Applications 20, no. 1 (1985): 169–79. http://dx.doi.org/10.1016/0304-4149(85)90024-9.
Full textAstashkin, S. V. "Martingale transforms of the Rademacher sequence in rearrangement invariant spaces." St. Petersburg Mathematical Journal 27, no. 2 (2016): 191–206. http://dx.doi.org/10.1090/spmj/1383.
Full textWang, Xue Jun, and Shu He Hu. "Complete convergence and complete moment convergence for martingale difference sequence." Acta Mathematica Sinica, English Series 30, no. 1 (2013): 119–32. http://dx.doi.org/10.1007/s10114-013-2243-8.
Full textChauvin, B., and Rouault. "A stochastic simulation for solving scalar reaction–diffusion equations." Advances in Applied Probability 22, no. 1 (1990): 88–100. http://dx.doi.org/10.2307/1427598.
Full textChauvin, B., and Rouault. "A stochastic simulation for solving scalar reaction–diffusion equations." Advances in Applied Probability 22, no. 01 (1990): 88–100. http://dx.doi.org/10.1017/s0001867800019340.
Full textKolkovska, Ekaterina T. "On a stochastic Burgers equation with Dirichlet boundary conditions." International Journal of Mathematics and Mathematical Sciences 2003, no. 43 (2003): 2735–46. http://dx.doi.org/10.1155/s0161171203211121.
Full textGuo, Yi, and Naiqi Liu. "Donsker-Type Theorem for Numerical Schemes of Backward Stochastic Differential Equations." Mathematics 13, no. 4 (2025): 684. https://doi.org/10.3390/math13040684.
Full textChen, Xia, and Hengjian Cui. "Empirical likelihood inference for partial linear models under martingale difference sequence." Statistics & Probability Letters 78, no. 17 (2008): 2895–901. http://dx.doi.org/10.1016/j.spl.2008.04.012.
Full textGouet, Raul, F. Javier López, and Gerardo Sanz. "Central limit theorems for the number of records in discrete models." Advances in Applied Probability 37, no. 3 (2005): 781–800. http://dx.doi.org/10.1239/aap/1127483747.
Full textPeng, Bo, and Zhi Hui Wu. "Pricing Option on Jump Diffusion and Stochastic Interest Rates Model." Applied Mechanics and Materials 50-51 (February 2011): 723–27. http://dx.doi.org/10.4028/www.scientific.net/amm.50-51.723.
Full textChandra, Tapas K., and Subhashis Ghosal. "On Extensions of an Inequality of Kolmogorov." Calcutta Statistical Association Bulletin 47, no. 1-2 (1997): 1–10. http://dx.doi.org/10.1177/0008068319970101.
Full textDavidson, James. "The Central Limit Theorem for Globally Nonstationary Near-Epoch Dependent Functions of Mixing Processes: The Asymptotically Degenerate Case." Econometric Theory 9, no. 3 (1993): 402–12. http://dx.doi.org/10.1017/s0266466600007738.
Full textGouet, Raul, F. Javier López, and Gerardo Sanz. "Central limit theorems for the number of records in discrete models." Advances in Applied Probability 37, no. 03 (2005): 781–800. http://dx.doi.org/10.1017/s0001867800000471.
Full textYakubovich, Yuri, Oleg Rusakov, and Alexander Gushchin. "Functional Limit Theorem for the Sums of PSI-Processes with Random Intensities." Mathematics 10, no. 21 (2022): 3955. http://dx.doi.org/10.3390/math10213955.
Full textGouet, Raúl, F. Javier López, and Miguel San Miguel. "A martingale approach to strong convergence of the number of records." Advances in Applied Probability 33, no. 4 (2001): 864–73. http://dx.doi.org/10.1239/aap/1011994033.
Full textGouet, Raúl, F. Javier López, and Miguel San Miguel. "A martingale approach to strong convergence of the number of records." Advances in Applied Probability 33, no. 04 (2001): 864–73. http://dx.doi.org/10.1017/s000186780001123x.
Full textJONES, ROGER L., ROBERT KAUFMAN, JOSEPH M. ROSENBLATT, and MÁTÉ WIERDL. "Oscillation in ergodic theory." Ergodic Theory and Dynamical Systems 18, no. 4 (1998): 889–935. http://dx.doi.org/10.1017/s0143385798108349.
Full textSrivastava, H. M., Bidu Bhusan Jena, and Susanta Kumar Paikray. "Deferred Cesaro statistical convergence of martingale sequence and Korovkin-type approximation theorems." Miskolc Mathematical Notes 23, no. 1 (2022): 443. http://dx.doi.org/10.18514/mmn.2022.3624.
Full textMelamed, Benjamin, and Ward Whitt. "On arrivals that see time averages: a martingale approach." Journal of Applied Probability 27, no. 2 (1990): 376–84. http://dx.doi.org/10.2307/3214656.
Full text